# SDR R61A2019102211117

- Difficulty date: October 1, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000044
- Aircraft time: 35,088 hours, 23,259 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 17031033021
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND LH WING SLAT 2 OB TRACK UPPER LEADING EDGE CRACKED. AAR MX REPAIRED CRACK TO LH WING SLAT 2 OB TRACK UPPER LEADING EDGE PN 170-31033-021 IAW SRM 57-49-01 REPAIR 6. FOR DETAILS OF WORK PERFORMED SEE AAR NRC # 4500474-5000-0013
